# SDR SWIA201229718

- Difficulty date: February 14, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 26,479 hours, 35,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5594, OVERHEAD EMERGENCY LIGHT AT ROW 9 IS OUT.   RELAMPED EMERGENCY LIGHT.
